Maine, 2011Tornado and Flash Flooding in Maine, June 9, 2011
June 9, 2011 · NWS CAR · 15 events in 3 counties and zones
with a weak tornado also reported. Heavy rains produced localized flash flooding around Caribou and Fort Fairfield in northeast Aroostook County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe thunderstorms with large hail and damaging winds occurred with a squall line crossing the region in advance of a cold front...with a weak tornado also reported. Heavy rains produced localized flash flooding around Caribou and Fort Fairfield in northeast Aroostook County. The squall line crossed the region from the mid afternoon into the early evening hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before the first event at Jun 9, 11:20 AM EST, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 9, 11:20 AM EST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1220 PM EDT THU JUN 9 2011
.SYNOPSIS...
A STRONG WILL CROSS THE AREA LATER TODAY INTO THIS EVENING.
STRONG CANADIAN HIGH PRESSURE WILL FOLLOW FOR FRIDAY AND
SATURDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATE: UPDATE GRIDS/ZFP TO INCLUDE SEVERE TSTM WATCH 450 THROUGH
8 PM EDT. THINGS LOOK TO BE ON TRACK FOR SEVERE STORMS TO GO BY
18Z OR SO ESPECIALLY ACROSS THE NORTH-CENTRAL AREAS DOWN INTO THE
DOWNEAST REGIONS. MAIN THREAT DAMAGING WINDS AND POSSIBLY LARGE HAIL.
RADAR SHOWING ENHANCED ECHOES ACROSS THE WESTERN MAINE MOVING
EAST. VISIBLE SATL IMAGERY INDICATED PLENTY OF BREAKS ALLOWING FOR
HEATING AND DESTABILIZATION. HEAVY RAINFALL WILL FAVOR POTENTIAL
FOR FLASH FLOODING ESPECIALLY ACROSS THE NORTH WHERE HEAVY
RAINFALL OCCURRED OVERNIGHT.
PREVIOUS DISCUSSION...
FOCUS NOW TURNS TO POTENTIAL 2ND ROUND FOR TODAY W/ LOW PRES
CENTERED JUST NNW OF THE FA W/ ASSOCIATED COLD FRONT EXTENDING SW
ACROSS SW QUEBEC AND ACROSS THE EASTERN GREAT LAKES. THIS FRONT IS
FCST TO MOVE SEWRD TODAY AND ENTER FAR NW AREAS LATER THIS AM THEN
MOVE SE ACROSS THE ENTIRE FA THRU THE AFTERNOON HOURS BEFORE
EXITING OFF THE DOWNEAST COAST THIS EVENING. VERY WARM AND MOIST
AIR IN ADVANCE OF THIS FRONT SHOULD COMBINE W/ STRONG FRONTAL
FORCING TO GIVE AN ELEVATED RISK FOR ANOTHER ROUND OF STRONG TO
SEVERE STORMS FOR OUR REGION. INHIBITING FACTORS INCLUDE THE
TIMING OF THE FRONT WHICH WILL MOVE INTO NW AREAS DURING THE AM
LIMITING THE HEATING AND INSTABILITY AVAILABLE. MANY AREAS ACROSS
THE NORTHERN HALF OF THE FA ALSO RECEIVED SIGNIFICANT RAINFALL
FROM LAST EVENING THRU ERLY THIS AM WHICH WILL HAVE STABILIZED THE
LOWER LEVELS AND MAY MAKE IT TUF FOR THE ATMOS TO RELOAD BY THE
TIME THE NEXT ROUND IS READY TO COMMENCE. THIS SUGGEST THAT THE
BEST THREAT FOR STRONG TO SEVERE STORMS TODAY WILL BE ACROSS THE
SOUTHEASTERN HALF OF THE FA. CURRENTLY SPC HAS THE ENTIRE FA IN
SLIGHT RISK FOR SEVERE...
WILL ALSO NEED TO MONITOR FLASH FLOOD THREAT CLOSELY TODAY AS SOME
AREAS RECEIVED OVER 3 INCHES OF RAIN FORM THE 1ST ROUND OF
CONVECTION EARLIER TONIGHT...
THE SOUTHEASTERN HALF OF THE FA TODAY IS MOST LIKELY TO REALIZE THE
FULL THERMAL POTENTIAL OF THE AIRMASS W/ THE COLD FRONT NOT
EXPECTED TO CROSS THIS AREA UNTIL LATER THIS AFTERNOON. WILL HAVE
FCST HIGHS IN THE UPPER 80S TO NEAR 90 AWAY FROM THE COAST
TAPERING BACK TO THE MID 70S FAR NW WHERE THE EARLY ONSET OF
PRECIP AND FROPA SHOULD KEEP HIGH TEMPS CONSIDERABLY LOWER THAN
AREAS FURTHER S AND E TODAY.
MUCH COOLER AND DRIER AIR WILL OVERSPREAD THE FA FROM NW TO SE
BEHIND THE COLD FRONT TONIGHT...
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY/...
HIGH PRESSURE WILL BUILD SOUTH FROM CANADA AND SETTLE OVER NORTHERN
NEW ENGLAND THROUGH SATURDAY AFTERNOON...THEN MOVE OFF SHORE
SATURDAY EVENING. AS A RESULT EXPECT PLEASANT FRIDAY AND SATURDAY.
ONLY CONCERN WILL BE LOW TEMPERATURES FRIDAY NIGHT AS CLEAR SKIES
AND LIGHT WINDS WILL ALLOW FOR GOOD RADIATIONAL COOLING. SOME
AREAS....ESPECIALLY THE USUAL COLD SPOTS IN THE ALLAGASH...COULD
DROP INTO THE MID 30S. OTHERWISE...MOSTLY TO PARTLY SUNNY SKIES
FRIDAY AND SATURDAY WITH HIGHS IN THE UPPER 60S TO LOWER 70S.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
A FAIRLY ACTIVE PATTERN SETS UP FOR THE LONG TERM. A WARM FRONT WILL
LIFT NORTHWARD THROUGH THE STATE SUNDAY AS LOW PRESSURE MOVES UP THE
SAINT LAWRENCE RIVER VALLEY. THE UPPER LOW ASSOCIATED WITH THIS
FEATURE WILL MOVE FROM THE GREAT LAKES AND WEAKEN AS ANOTHER SINKS
SOUTH FROM QUEBEC SUNDAY NIGHT. THIS SECOND LOW WILL LINGER OVER THE
REGION THROUGH MID WEEK...KEEPING SHOWERY WEATHER AROUND THROUGH AT
LEAST WEDNESDAY. AS A RESULT EXPECT DAYTIME TEMPERATURES TO REMAIN A
FEW DEGREES BELOW NORMAL THROUGH THE WEEK...GENERALLY IN THE LOWER
TO MID 60S.
&&
.AVIATION /16Z THURSDAY THROUGH MONDAY/...
NEAR TERM: VARIABLE CONDS TODAY W/ MVFR TO IFR THIS AM GIVING WAY
TO VFR W/ PERIODS OF MVFR/IFR IN ANY SHOWERS AND TSTMS. VFR CONDS
DEVELOP ALL TAF SITES BY THIS EVENING AND PREVAIL THRU TONIGHT.
SHORT TERM: VFR CONDITIONS EXPECTED THROUGH SATURDAY EVENING...THEN
MVFR IN OFF AND ON SHOWERS FROM 06Z SUNDAY ON AS UPPER LOW PRESSURE
SETTLES OVER THE REGION.
&&
.MARINE...
NEAR TERM: WILL CONT TO ADVERTISE AREAS OF FOG OVER THE WATERS W/
WARM AND MOIST AIRMASS IN PLACE UNTIL COLD FROPA THIS EVENING.
WINDS AND SEAS EXPECTED TO REMAIN BLO SCA LEVELS THRU TONIGHT.
SHORT TERM: HIGH PRESSURE OVER THE WATERS WILL KEEP WINDS AND
WAVES WELL BELOW SCA LEVELS THROUGH THE WEEKEND...WITH ONLY A
SLIGHT INCREASE TO 10-20 KT AND 3-5 FT BY MIDWEEK.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.
&&
NEAR TERM...HEWITT
Hazardous weather outlook, Jun 9, 11:11 AM EST, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
1211 PM EDT THU JUN 9 2011
MEZ001>006-010-011-015>017-029>032-101615-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
1211 PM EDT THU JUN 9 2011
...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS PLEASE REPORT SIGNIFICANT WEATHER CONDITIONS OR
PRECIPITATION AMOUNTS BY CALLING THE NATIONAL WEATHER SERVICE
IN CARIBOU.
ANZ050>052-101615-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1211 PM EDT THU JUN 9 2011
...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS PLEASE REPORT SIGNIFICANT WEATHER CONDITIONS OR
PRECIPITATION AMOUNTS BY CALLING THE NATIONAL WEATHER SERVICE
IN CARIBOU.
HEWITT
In the hours before
Local storm report, Jun 9, 12:41 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
141 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG SOLDIER POND 47.16N 68.58W
06/08/2011 AROOSTOOK ME LAW ENFORCEMENT
TREES AND POWERLINES DOWN IN SOLDIER POND.
0622 PM TORNADO 4 SSW STOCKHOLM 46.99N 68.18W
06/08/2011 AROOSTOOK ME NWS STORM SURVEY
NWS SURVEY CONFIRMS EF-0 TORNADO WITH A 10 MILE
INTERMITTENT PATH.
0631 PM TSTM WND DMG STOCKHOLM 47.04N 68.14W
06/08/2011 AROOSTOOK ME LAW ENFORCEMENT
TREES AND POWERLINES DOWN IN STOCKHOLM.
0645 PM TSTM WND DMG 6 NNE CARIBOU 46.94N 67.96W
06/08/2011 AROOSTOOK ME PUBLIC
NUMEROUS TREES AND POWERLINES DOWN ON ALBAIR ROAD.
0645 PM TSTM WND DMG LORING 46.94N 67.89W
06/08/2011 AROOSTOOK ME FIRE DEPT/RESCUE
NUMEROUS TREES DOWN
0645 PM TSTM WND DMG ASHLAND 46.63N 68.41W
06/08/2011 AROOSTOOK ME LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN ACROSS ASHLAND.
0650 PM FLASH FLOOD FORT KENT 47.26N 68.59W
06/08/2011 AROOSTOOK ME LAW ENFORCEMENT
TWO FEET OF WATER ON MAIN STREET
0700 PM TSTM WND DMG 6 NNE CARIBOU 46.94N 67.96W
06/08/2011 AROOSTOOK ME LAW ENFORCEMENT
BARN DESTROYED ON BRISSETTE ROAD.
0700 PM TSTM WND DMG 3 E NEW SWEDEN 46.94N 68.06W
06/08/2011 AROOSTOOK ME PUBLIC
GARAGE MOVED IN TO ROAD ON PLANTE ROAD.
0700 PM FLASH FLOOD 4 ESE FORT KENT 47.24N 68.51W
06/08/2011 AROOSTOOK ME LAW ENFORCEMENT
CULVERTS AND PARTS OF NORTH PERLEY BROOK ROAD WASHED OUT.
0720 PM TSTM WND DMG CARIBOU 46.86N 68.01W
06/08/2011 AROOSTOOK ME LAW ENFORCEMENT
NUMEROUS TREES DOWN IN CARIBOU.
0720 PM TSTM WND DMG ASHLAND 46.63N 68.41W
06/08/2011 AROOSTOOK ME LAW ENFORCEMENT
NUMEROUS TREES AND POWERLINES DOWN IN ASHLAND.
0730 PM TSTM WND DMG 6 NE CARIBOU 46.92N 67.92W
06/08/2011 AROOSTOOK ME LAW ENFORCEMENT
NUMEROUS TREES AND POWERLINES DOWN ON MADAWASKA ROAD.
0730 PM TSTM WND DMG 2 NE CARIBOU 46.88N 67.98W
06/08/2011 AROOSTOOK ME PUBLIC
TREES DOWN ON BOWLS ROAD.
0749 PM TSTM WND DMG MAPLETON 46.68N 68.16W
06/08/2011 AROOSTOOK ME LAW ENFORCEMENT
TREES DOWN IN MAPLETON.
0749 PM TSTM WND DMG 8 WSW PRESQUE ISLE 46.64N 68.17W
06/08/2011 AROOSTOOK ME LAW ENFORCEMENT
NUMEROUS TREES DOWN.
&&
MJHEvent by event
10 thunderstorm wind, 2 hail, 2 flash flood, 1 tornado. Local standard time, as filed.
Thunderstorm Wind, Piscataquis
- When
- June 9, 1:00 PM EST
- Where
- Piscataquis County, 4.42 mi W of Williamsburg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 45.370, -69.210
Trees and power lines were toppled in Barnard by wind gusts estimated at 60 mph.
Thunderstorm Wind, Piscataquis
- When
- June 9, 1:03 PM EST
- Where
- Piscataquis County, Sebec
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 45.270, -69.120
Wind gusts were estimated at 58 mph.
Thunderstorm Wind, Piscataquis
- When
- June 9, 1:05 PM EST
- Where
- Piscataquis County, 0.69 mi N of Brownville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 45.310, -69.030
Trees were toppled on High Street and Church Street in Brownville by wind gusts estimated at 60 mph.
Thunderstorm Wind, Piscataquis
- When
- June 9, 1:12 PM EST
- Where
- Piscataquis County, 0.97 mi E of Bowerbank
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 45.270, -69.210
Trees and power lines were toppled around Bowerbank by wind gusts estimated at 60 mph.
Thunderstorm Wind, Piscataquis
- When
- June 9, 1:20 PM EST
- Where
- Piscataquis County, 0.49 mi W of Milo
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- COOP Observer
- Coordinates
- 45.250, -68.990
Numerous large tree limbs...up to 2 feet in diameter...were snapped in Milo.
Tornado, Aroostook
- When
- June 9, 3:10 PM EST to 3:11 PM EST
- Where
- Aroostook County, 2.03 mi NNE of Ft Fairfield to 2.05 mi NNE of Ft Fairfield
- Rating
- EF0
- Path length
- 0.25 mi
- Path width
- 50 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 46.798, -67.807
An EF0 tornado briefly touched down damaging trees.
Thunderstorm Wind, Aroostook
- When
- June 9, 3:15 PM EST
- Where
- Aroostook County, 1.17 mi SW of Stebbins
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 46.770, -67.900
Trees were toppled by wind gusts estimated at 70 mph.
Hail, Aroostook
- When
- June 9, 3:15 PM EST
- Where
- Aroostook County, 1.67 mi NE of Ft Fairfield
- Measured
- 1 in hail
- Reported by
- NWS Employee
- Coordinates
- 46.790, -67.800
Thunderstorm Wind, Aroostook
- When
- June 9, 3:15 PM EST
- Where
- Aroostook County, 1.67 mi NE of Stevenville
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 46.820, -67.830
Trees were toppled along Route 1A between Fort Fairfield and Limestone by wind gusts estimated at 70 mph.
Flash Flood, Aroostook
- When
- June 9, 3:38 PM EST to 6:15 PM EST
- Where
- Aroostook County, 1.5 mi NNW of Dow to 0.58 mi SE of Barretts
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 46.840, -67.992
Thunderstorms with very heavy rain produced 2.00 to 4.00 inches of rain in a short time producing flash flooding. Flash flooding was reported at various locations around Caribou. Water and debris were reported on High Street...Limestone Street...Grimes Mill Road and portions of Route 161. Portions of Route 161 were closed due to water and debris on the road. Water depths of up to 18 to 24 inches were reported on Sweden Street at the height of the flash flooding. Flash flooding damaged portions of River Road. Other roads and culverts were washed out or damaged due to the flooding. Fields were also significantly damaged and eroded in spots due to the heavy rain.
Thunderstorm Wind, Piscataquis
- When
- June 9, 5:00 PM EST
- Where
- Piscataquis County, 3.57 mi NE of Katahdin Iron Works
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Park/Forest Service
- Coordinates
- 45.480, -69.120
Numerous trees were toppled by wind gusts estimated at 65 mph.
Flash Flood, Aroostook
- When
- June 9, 5:00 PM EST to 6:15 PM EST
- Where
- Aroostook County, 0.64 mi SSE of Goodwin to 0.97 mi NNE of Murphy Road
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 46.811, -67.876
Thunderstorms with very heavy rain produced 2.00 to 4.00 inches of rain in a short time producing flash flooding. The flash flooding washed out portions of Strickland Road.
Thunderstorm Wind, Penobscot
- When
- June 9, 5:30 PM EST
- Where
- Penobscot County, 0.84 mi SW of Lincoln
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 45.360, -68.510
Numerous trees were toppled in the Lincoln area by wind gusts estimated at 65 mph. One large tree landed on a house.
Thunderstorm Wind, Penobscot
- When
- June 9, 5:30 PM EST
- Where
- Penobscot County, 0.84 mi SW of Lincoln
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 45.360, -68.510
Two garage doors were torn from a metal storage building by wind gusts estimated at 65 mph.
Hail, Penobscot
- When
- June 9, 5:30 PM EST
- Where
- Penobscot County, 0.84 mi SW of Lincoln
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 45.360, -68.510
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Pennsylvania, June 9, 20111 death · $100,000 · 1 in hail · 26 events
- Tornado and Flash Flood in Kansas, June 9, 2011$25 million · EF0 · 60 events
- Rip Current in New Jersey, June 9, 20111 death · 1 injured · 1 event
- Hail and Damaging Winds in Connecticut, June 9, 20111 injured · $263,000 · 70 kt wind · 31 events
- Hail and Damaging Winds in New York, June 9, 2011$787,000 · 1.75 in hail · 16 events
- Flooding in Iowa, June 9 to 21, 2011$930,000 · 7 events
- Flash Flood and Hail in Virginia, June 9, 2011$283,000 · 1.5 in hail · 30 events
- Hail and Damaging Winds in Oklahoma, June 9, 2011$376,000 · 2 in hail · 19 events
- Hail and Damaging Winds in Massachusetts, June 9, 2011$289,000 · 1.5 in hail · 22 events
- Hail and Damaging Winds in Ohio, June 9, 2011$415,000 · 2 in hail · 8 events
- Hail and Damaging Wind in Iowa, June 9, 2011$178,000 · 1.75 in hail · 23 events
- Damaging Wind and Lightning Strike in Delaware, June 9 to 10, 20111 injured · $200,000 · 52 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 325383, 325385, 325396, 325400, 325409, 325422, 325432, 325440, 325450, 325482, 325495, 325507, 325512, 325516, 325517.